# SDR HEEA967528

- Difficulty date: July 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2149S
- Make and model: Bell 412
- Aircraft serial: 36002
- System (JASC): 3424 · Turn and Bank/Rate of Turn Indicator
- Part: Indicator
- Condition: Inoperative
- Location: Cockpit T&B
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RATE TURN INDICATOR INOPERATIVE.
